R.G. and Pérez proved that under certain conditions the test ideal of a module closure agrees with the trace ideal of the module closure. We use this fact to compute the test ideals of various rings with respect to the closures coming from their indecomposable maximal Cohen–Macaulay modules. We also give an easier way to compute the test ideal of a hypersurface ring in three variables coming from a module with a particular type of matrix factorization.
"Cohen–Macaulay test ideals over rings of finite and countable Cohen–Macaulay type." Involve 14 (3) 413 - 430, 2021. https://doi.org/10.2140/involve.2021.14.413